The stability of Becker's solution of the Navier–Stokes equations for a weak shock wave
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 2 (1974), pp. 58-63
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1974_2_a6,
author = {A. I. Karagodov},
title = {The stability of {Becker's} solution of the {Navier{\textendash}Stokes} equations for a~weak shock wave},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {58--63},
year = {1974},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1974_2_a6/}
}
A. I. Karagodov. The stability of Becker's solution of the Navier–Stokes equations for a weak shock wave. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 2 (1974), pp. 58-63. http://geodesic.mathdoc.fr/item/IVM_1974_2_a6/